MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-251
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant reported that the peripherally inserted central catheter (picc) line had been in place for approximately one week.On april 27, 2024, the patient facility reported a leak in the picc line.The patient also reported experiencing discomfort in their arm over the past few days.Upon examination, the complainant identified that the catheter was torn at the base near the suture wing tip.Although the complainant retained the catheter, it has not yet been returned for investigation.The manufacturer will follow up on this initial report once the investigation is complete.
 
Event or Problem Description
Report of a leak/break in a dual lumen catheter.
 
Additional Manufacturer Narrative
Avi submitted an initial mdr (3015060232-2024-00012) prior to the 30-day reporting requirement.The subject catheter was subsequently received by avi for investigation.Upon investigation it was observed that the catheter was severed at approximately 2.5cm from the suture wing tip.The break in the catheter showed no signs of kinks or other material fatigue.The cut appeared to be caused by a sharp object.The cause of the cut could not be determined.
 
Event or Problem Description
Report of a leak/break in a dual lumen catheter.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
elizabeth haines
749 middlesex turnpike
billerica, MA 01821
9785966862
MDR Report Key19392189
Report Number3015060232-2024-00012
Device Sequence Number7744033
Product Code LJS
UDI-Device Identifier00850030354068
UDI-Public(01)00850030354068
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2024
Device Model NumberPICC-251
Device Catalogue Number80002004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown